# SDR 99UAL900327

- Difficulty date: June 16, 1999
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 17,402 hours, 6,280 cycles
- Engine: Iae V2527A5
- Engine time: 8,966 hours, 0 cycles
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Tube
- Condition: Chafed
- Location: Lt Wing
- Part time: 8,966 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FUEL FLOW ON LEFT ENGINE 80 LB/HR MORE THAN RIGHT.  FUEL WENT OUT OF BALANCE ON 3 SEPARATE OCCASIONS, WITH THE WORST BEING 900 LBS, IE LEFT SIDE LOW.  FUEL BURN WAS 1500 LBS, MORE THAN PLANNED.  *S/D*  FUEL LEAK FROM LINE TO ACOC AIR MODULATING VALVE.  CLAMPS HAD CHAFED THRU FUEL LINE.  TWO FUEL TUBES (P/N: 5R8128  AND  5R8129) REPLACED.  INVESTIGATION REVEALED THIS FAILURE TO BE AN ISOLATED EVENT.  OUR PLAN OF ACTION IS TO CONTINUE TO MONITOR THESE TUBES BY INSTITUTING AN MAINTENANCE PROGRAM  INSPECTION REQUIREMENT TO REMOVE CLAMPS AND INSPECT TUBES FOR FRETTING WEAR AND TO REPLACE TUBES AS NECESSARY.
